It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-01-2011, 07:32 AM   #1
Newbie
(female)
 
Join Date: Dec 2000
Location: Lady Lake, Fl USA
Posts: 5
Linda R HB User
Burning of the tongue

Taking oral B-12 tablets caused a side effect of burning of the tongue. I stopped taking it but now it seems Biotin is doing the same thing only not as severe. I researched side effects but none of the sites said biotin had any. Does anyone else have discomfort of the tongue from any medications or vitamins?
__________________
Linda R

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
B-12 question cynthiab25 Vitamins & Supplements 16 11-09-2011 06:46 AM
anal and vagina burning Elaine Papps Vitamins & Supplements 1 02-14-2009 12:11 PM
Methyl B12 Nenu Vitamins & Supplements 5 06-01-2008 03:23 PM
adrenal rebuilder sammi2 Vitamins & Supplements 0 07-06-2007 05:36 PM
Sublingual B-Complex Liquid iluvtolaff Vitamins & Supplements 2 11-01-2006 06:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!